# SDR AALA202508212424

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 46,756 hours, 19,867 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT AFT LAVATORY LEFT SIDE DOOR WILL NOT OPEN. REPOSITIONED LEFT AFT LAVATORY DOOR. PER AMM 25-40-00. OPERATIONAL TEST GOOD.
